# SDR SIMA2020042018001

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN SHEET METAL WHERE LH NLG FORWARD HINGE ASSEMBLY PASSES THROUGH TO ATTACHMENT POINT.-C/A-REPAIRED LH NLG DOOR FORWARD HINGE ASSY PASS THROUGH POINT IAW ERS-EM-53MR-4100.
